Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 279, NWS Atlanta, GA

July 22, 20185 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2018, 7:49 PM EDT for 5 counties in Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2018, 7:49 PM EDT (23:49 UTC)
Expired
Jul 22, 2018, 8:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, GA, Jackson County, GA, Madison County, GA, Oconee County, GA, Oglethorpe County, GA

The radar

The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:50 PM EDTTSTM WND DMG2 N Whitehall, GAMULTIPLE TREES DOWN IN AND AROUND ATHENS; BARNETT SHOALS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

311 
WUUS52 KFFC 222349
SVRFFC
GAC059-157-195-219-221-230030-
/O.NEW.KFFC.SV.W.0279.180722T2349Z-180723T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
749 PM EDT SUN JUL 22 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Oconee County in northeastern Georgia...
  Clarke County in northeastern Georgia...
  Southeastern Jackson County in northeastern Georgia...
  Oglethorpe County in northeastern Georgia...
  Southwestern Madison County in northeastern Georgia...

* Until 830 PM EDT.

* At 749 PM EDT, a severe thunderstorm was located over Athens-Clarke
  County, or over Athens, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Watkinsville, Lexington, Athens, Winterville, Bogart, Crawford,
  Colbert, Arnoldsville, Maxeys, Hull, Whitehall, Athens-Clarke
  County, Stephens, Westgate Park, Smithonia, Beechwood Hills, Oconee
  Heights, Hutchings, Barnett Shoals and Barretts Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3392 8356 3408 8346 3402 8299 3383 8298
      3373 8319
TIME...MOT...LOC 2349Z 294DEG 18KT 3396 8340 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
956 
WWUS52 KFFC 230017
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
817 PM EDT SUN JUL 22 2018

GAC157-230027-
/O.CAN.KFFC.SV.W.0279.000000T0000Z-180723T0030Z/
Jackson GA-
817 PM EDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3386 8344 3406 8332 3402 8299 3383 8298
      3373 8319
TIME...MOT...LOC 0017Z 294DEG 18KT 3390 8324 

$$

GAC059-195-219-221-230030-
/O.CON.KFFC.SV.W.0279.000000T0000Z-180723T0030Z/
Oconee GA-Clarke GA-Oglethorpe GA-Madison GA-
817 PM EDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN OCONEE...EASTERN CLARKE...OGLETHORPE AND
SOUTHWESTERN MADISON COUNTIES...

At 817 PM EDT, a severe thunderstorm was located over Arnoldsville,
or 7 miles west of Lexington, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Watkinsville, Lexington, Athens, Winterville, Crawford, Colbert,
Arnoldsville, Maxeys, Hull, Athens-Clarke County, Whitehall,
Stephens, Smithonia, Hutchings, Barnett Shoals, Dunlap, State
Botanical Garden Of Ga, Watson Mill Bridge State Park and Point
Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3386 8344 3406 8332 3402 8299 3383 8298
      3373 8319
TIME...MOT...LOC 0017Z 294DEG 18KT 3390 8324 

HAIL...1.00IN
WIND...60MPH
 
$$
349 
WWUS52 KFFC 230027
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
827 PM EDT SUN JUL 22 2018

GAC059-195-219-221-230037-
/O.EXP.KFFC.SV.W.0279.000000T0000Z-180723T0030Z/
Oconee GA-Clarke GA-Oglethorpe GA-Madison GA-
827 PM EDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OCONEE...EASTERN
CLARKE...OGLETHORPE AND SOUTHWESTERN MADISON COUNTIES WILL EXPIRE AT
830 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3386 8344 3406 8332 3402 8299 3383 8298
      3373 8319
TIME...MOT...LOC 0027Z 294DEG 18KT 3389 8321 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:43 PM EDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jul 22, 2:43 PM EDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Sun Jul 22 2018

.SHORT TERM /Tonight through Monday Night/...

A weak short wave rotating around the upper low to the north was
bringing showers and isolated thunderstorms to north GA this
afternoon. This area of precip will shift southward toward ATL/AHN
by 00Z, however the showers will dissipate by late this evening
except for the extreme north. Scattered tstorms across central
Georgia will shift southward as well, dissipating toward sunset.

Models in good agreement in bringing the upper low and associated
cold pool aloft over Georgia by Monday. This will bring an extensive
cloud shield to the CWA Monday and Monday Night. This will also
destabilize the atmosphere bringing numerous showers and isolated
thunderstorms to the forecast area. The thunderstorms will likely be
confined to the afternoon and evening hours. Due to the cloud
shield, max temps on Monday will be a few degrees below normal.

17

.LONG TERM /Tuesday through Sunday/...

A deep and nearly cut-off upper level trough will influence our
weather for the middle of the week until stronger westerlies,
digging down ahead of upstream trough, absorb and push it off the
east coast. As a result, POPs will be highest Tues/Wed before dryer
air trys to work in and limit convection back to more typical
isolated-widely scattered afternoon/evening activity. Temps will be
several degrees below normal Tues/Wed due to clouds and showers
associated with the upr trough. By the end of the week as this
feature moves away, temps should rebound back to near normal levels
for late July. No major changes with the extended forecast.

DJN.83

&&

AVIATION...
18Z Update...
VFR for the rest of this afternoon with scattered showers and
tstorms developing across the forecast area. Convection will
dissipate this evening. Cigs will become MVFR late tonight as the
upper low moves over the forecast area. Scattered to numerous
showers and isolated tsra will develop Monday morning and continue
into the afternoon. Cigs will become VFR all areas Monday
afternoon. Winds will remain west northwest this afternoon,
becoming light/calm tonight, then light northeast Monday morning.

//ATL Confidence...18Z Update...
Medium on timing of mvfr cigs late tonight.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  85  69  85 /  50  70  60  50
Atlanta         70  84  71  85 /  50  70  60  60
Blairsville     62  79  64  79 /  60  70  70  60
Cartersville    67  84  68  85 /  50  70  60  60
Columbus        72  87  72  88 /  30  60  60  50
Gainesville     67  83  69  83 /  50  70  60  50
Macon           70  88  71  88 /  30  60  60  60
Rome            68  84  68  86 /  60  70  60  60
Peachtree City  69  85  69  86 /  40  70  60  50
Vidalia         72  89  72  89 /  40  50  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....DJN.83
AVIATION...17
Hazardous weather outlook, Jul 22, 2:50 PM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
250 PM EDT Sun Jul 22 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
250 PM EDT Sun Jul 22 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon through Tonight...

Isolated to scattered showers and thunderstorms will move across
north and central Georgia through early this evening. Main threats
will be small hail, locally heavy rain, brief gusty winds to 35 mph
and cloud to ground lightning. Isolated strong to severe storms are
possible but widespread severe weather is not anticipated through
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous thunderstorms can be expected Monday
through Saturday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

DJN

In the hours before

Special weather statement, Jul 22, 6:45 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT SUN JUL 22 2018

GAZ024-025-222315-
Banks GA-Jackson GA-
645 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND NORTHEASTERN JACKSON
COUNTIES UNTIL 715 PM EDT...

At 644 PM EDT...a strong thunderstorm was near Gillsville, or near
Homer...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Commerce, Homer, Lula, Maysville, Gillsville, Raoul, Apple Valley and
Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3439 8338 3432 8339 3427 8334 3424 8334
      3421 8337 3420 8340 3419 8340 3415 8350
      3427 8365 3430 8362 3432 8365 3435 8365
      3437 8367 3440 8366 3442 8362 3445 8360
TIME...MOT...LOC 2244Z 295DEG 11KT 3434 8358

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 22, 7:01 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
701 PM EDT SUN JUL 22 2018

GAZ106-108-222330-
Crisp GA-Wilcox GA-
701 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP AND SOUTHERN WILCOX
COUNTIES UNTIL 730 PM EDT...

At 701 PM EDT...a strong thunderstorm was over Hatley, or 10 miles
east of Cordele...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rochelle, Pitts, Double Run, Antioch Church, Owensboro, Seville and
Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8357 3189 8369 3199 8367 3201 8334
      3189 8325 3185 8328
TIME...MOT...LOC 2301Z 281DEG 10KT 3193 8361

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 22, 7:07 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT SUN JUL 22 2018

GAZ080-091-092-222345-
Schley GA-Taylor GA-Marion GA-
707 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
SOUTHWESTERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 745 PM
EDT...

At 707 PM EDT...a strong thunderstorm was over Mauk, or 10 miles
northeast of Buena Vista...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rupert, Charing and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3240 8449 3253 8452 3256 8434 3246 8425
      3234 8431
TIME...MOT...LOC 2307Z 281DEG 10KT 3246 8444

WIND...40MPH
Special weather statement, Jul 22, 7:20 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 PM EDT SUN JUL 22 2018

GAZ024-025-027-222345-
Madison GA-Banks GA-Jackson GA-
720 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...SOUTHEASTERN
BANKS AND NORTHEASTERN JACKSON COUNTIES UNTIL 745 PM EDT...

At 720 PM EDT...a strong thunderstorm was near Commerce...moving
southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Commerce, Danielsville, Nicholson, Ila, Pocataligo, Diamond Hill and
Neese.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3430 8337 3426 8334 3424 8334 3426 8330
      3425 8329 3424 8324 3425 8320 3424 8317
      3426 8314 3407 8315 3405 8329 3419 8352
      3430 8341
TIME...MOT...LOC 2320Z 294DEG 11KT 3419 8338

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 22, 7:38 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     CORDELE                 31.96N  83.78W
07/22/2018                   CRISP              GA   LAW ENFORCEMENT

            REPORT OF QUARTER SIZE HAIL IN CORDELE, GA.

&&

EVENT NUMBER FFC1800727

JKING
Special weather statement, Jul 22, 7:40 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT SUN JUL 22 2018

GAZ025-027-036>038-230015-
Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-Oconee GA-
740 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN JACKSON...NORTHWESTERN OGLETHORPE...CLARKE AND
NORTHEASTERN OCONEE COUNTIES UNTIL 815 PM EDT...

At 740 PM EDT...a strong thunderstorm was over Westgate Park, or near
Athens...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Watkinsville, Lexington, Athens, Winterville, Bogart, Crawford,
Colbert, Arnoldsville, Hull, Athens-Clarke County, Whitehall,
Westgate Park, James Holland Youth Sports Cmpx, Bear Creek Reservoir,
Smithonia, Beechwood Hills, Sandy Creek Recreation Area, Oconee
Heights, Barnett Shoals and Barretts Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3386 8307 3381 8335 3395 8357 3396 8355
      3397 8354 3398 8354 3408 8343 3406 8326
      3401 8311
TIME...MOT...LOC 2340Z 294DEG 18KT 3398 8346

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:03 PM EDTSpecial Weather StatementFFCMorgan27 min
Jul 21, 8:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett26 min
Jul 21, 8:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton23 min
Jul 21, 8:25 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 21, 8:31 PM EDTSpecial Weather StatementFFCBartow, Paulding44 min
Jul 21, 8:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jul 21, 8:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding22 min
Jul 21, 8:42 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe33 min
Jul 21, 8:49 PM EDTSpecial Weather StatementFFCStewart11 min
Jul 21, 8:51 PM EDTSpecial Weather StatementFFCCherokee, Forsyth24 min
Jul 21, 8:54 PM EDTSpecial Weather StatementFFCMorgan, Walton36 min
Jul 21, 9:01 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall44 min
Jul 21, 9:11 PM EDTSevere Thunderstorm WarningFFCOglethorpe34 min
Jul 21, 10:25 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 21, 11:13 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 11:16 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes29 min
Jul 21, 11:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 21, 11:44 PM EDTSpecial Weather StatementFFCWilkes16 min
Jul 22, 12:43 AM EDTSpecial Weather StatementFFCMcDuffie17 min
Jul 22, 12:47 AM EDTSpecial Weather StatementFFCUpson28 min
Jul 22, 1:11 AM EDTSpecial Weather StatementFFCCrawford34 min
Jul 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs24 min
Jul 22, 1:46 AM EDTSpecial Weather StatementFFCBibb, Twiggs29 min
Jul 22, 2:01 AM EDTSpecial Weather StatementFFCPeach29 min
Jul 22, 4:16 AM EDTRiver Flood WarningFFCMurray, Whitfield21 hr
Jul 22, 1:49 PM EDTSpecial Weather StatementFFCTalbot26 min
Jul 22, 4:19 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Jul 22, 4:24 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 22, 4:34 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson41 min
Jul 22, 4:56 PM EDTSpecial Weather StatementFFCPickens34 min
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler44 min
Jul 22, 5:10 PM EDTSpecial Weather StatementFFCWilcox35 min
Jul 22, 5:16 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 22, 5:19 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox41 min
Jul 22, 5:29 PM EDTSpecial Weather StatementFFCTreutlen46 min
Jul 22, 5:35 PM EDTSpecial Weather StatementFFCCandler10 min
Jul 22, 5:38 PM EDTSpecial Weather StatementFFCMarion, Schley37 min
Jul 22, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jul 22, 5:45 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski28 min
Jul 22, 5:47 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 22, 5:49 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 22, 5:55 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jul 22, 5:57 PM EDTSpecial Weather StatementFFCBartow33 min
Jul 22, 6:04 PM EDTSpecial Weather StatementFFCHall26 min
Jul 22, 6:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs38 min
Jul 22, 6:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jul 22, 6:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 22, 6:31 PM EDTSpecial Weather StatementFFCWashington29 min
Jul 22, 6:33 PM EDTSpecial Weather StatementFFCCrisp, Wilcox27 min
Jul 22, 6:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jul 22, 6:45 PM EDTSpecial Weather StatementFFCBanks30 min
Jul 22, 6:47 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Jul 22, 6:50 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson28 min
Jul 22, 7:01 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 22, 7:07 PM EDTSpecial Weather StatementFFCMarion38 min
Jul 22, 7:15 PM EDTSevere Thunderstorm WarningFFCWilcox17 min
Jul 22, 7:20 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 22, 7:40 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.